# SDR YENA201704270317

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 64,489 hours, 23,458 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018003
- Part serial: 6026
- Condition: Contaminated
- Location: Cabin Air
- Part time: 39,306 hours, 13,987 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF OIL  IN FLIGHT DECK DURING CLIMBOUT.  NO INDICATION OF ODOR IN CABIN .  TAKEOFF BLEEDS ON, ODOR RETURNED AT 340 IN CLOUDS WITH NORMAL CRUISE POWER SETTINGS,  IN DECENT OUT OF 5500 AT IDLE POWER, ACCOMPLISHED A NR 1 ENGINE  BORESCOPE INSPECTION OF THE LPC AND HPC SECTIONS. NO EVIDENCE OF OIL PUDDLING WAS NOTED IN EITHER SECTION. HOWEVER HEAVY WET OIL COKING WAS NOTED IN 2.5 BLEED AREA. THIS CONDITION IS OK IAW ENGINEERING INFO NOTICE 2017-T015.  LPC BORESCOPE IAW AMM 72-00-00-200-017-B, HPC BORESCOPE IAW AMM 72-00-00-200-016-BO1. OZONE FILTERS WERE CHANGED.
